# SDR DXTA2025092405053

- Difficulty date: September 22, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500175
- Aircraft time: 10,523 hours, 8,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 64013S9S00
- Part serial: 001130M
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT ALL INTERIOR EMER LIGHTS ILLUMINATED.  EMER LIGHT SWITCH IN ARM POSITION.   REMOVED AND REPLACED FWD AND AFT EMERGENCY LIGHT BATTERIES WITH CUSTOMER SUPPLIED PART IAW EMBRAER PHENOM 300 AMM CHAPTER 33-52-01/400. PERFORMED FUNCTIOAL AND OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM IAW AMM 33-52-01-710-801. OPS CHECK GOOD.
